As a matter of fact, I think I did a few days after I started it, but my idiot doctor dismissed it so I saw someone else. I remember when I went off it I felt better, but the biggest concern for me was tongue/neck swelling. After I stopped it, the swelling went down about a month later. I'd definitely speak with your doctor about it and see what he/she does. Maybe even speak to a pharmacist as well. Good luck to you and keep us posted!
^_^ Cats are a girl's best friend. ^_^
HBP, 3/2004, Rheumatoid Arthritis, 8/2007
Coreg, 6.25mg x2 daily, Maxzide 37.5/25 mg x1 daily, Claritin 10mg x1 daily
Last edited by mod-anon; 09-16-2008 at 09:27 PM.
Reason: removed quote
Oh God dont get me started on this medication that is made from Brazil snake poison. It landed me in the hospial twice with renal failure and almost heart failure. Thank God after 3 days of being off the med my heart and kidney function returned.
I had palpitations, fatigue, swelling of the lips and throat, rashes, back pain, dry hacking unbearbale cough, short of breath, hair loss, permenent shoulder dysfunction, knee pain,
short term memory loss, gerd, etc.
Benazeperil (sp?) landed me in the ER twice this week. Thank goodness I had an EPI pen due to a wasp allergy because I would have died. Was on the med for two weeks with no problems and than out of the complete blue the severe swelling in the front of the throat, left side of the face and nose began. Also had light red, non-raised rash and when the swelling was at its worst, I had severe gastric distress of intense burping. The burping probabaly sounds like no big but it took over the whole inside of my body as it was trying to rid itself of the poison. Horrible.